MAUDE Adverse Event Report: MIO; INSET II 60/6 PCC BLUE

MIO; INSET II 60/6 PCC BLUE
Model Number MMT-943600
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Deformation (2976)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).It was reported that the patient's infusion set's tubing detached close to the site location when he suspended the pump, and went to have his shower, reattached and was laying on his bed.The site location was patient's upper left hip and the pump was located on the same side in relation to the site.Moreover, the infusion had been in use for two days.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.The patient was unsure whether there was any stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.No further information available.
 
Event or Problem Description
On 06-nov-2020: follow up information was submitted for updating health effect - clinical code and result of complaint investigation of the returned used device (1 tubing) showed that the tubing was damaged (cut).Based on the result: medical device problem code, type of investigation code, investigation findings code and investigation conclusions code were updated.Unomedical reference number (b)(4).Event occurred in canada.It was reported that the patient's infusion set's tubing detached close to the site location when he suspended the pump, and went to have his shower, reattached and was laying on his bed.The site location was patient's upper left hip and the pump was located on the same side in relation to the site.Moreover, the infusion had been in use for two days.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.The patient was unsure whether there was any stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.No further information available.

Brand Name
MIO
Common Device Name
INSET II 60/6 PCC BLUE
MDR Report Key9725582
Report Number3003442380-2020-00173
Device Sequence Number16635307
Product Code FPA
UDI-Device Identifier05705244007512
UDI-Public05705244007512
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMMT-943600
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2020
Supplement Date Received by Manufacturer02/06/2020
Initial Report FDA Received Date02/19/2020
Supplement Report FDA Received Date11/06/2020
Patient Sequence Number1